# SDR DXTA200601355

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,276 hours, 8,228 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indication Sys
- Condition: Warning Light
- Location: Fuel/Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE RT FUEL LOW PRESSURE LIGHT ILLUMINATED OR HYD FLOW  LOW LIGHT IS ILLUMINATED.  PERFORMED SATISFACTORY POWER RUNS. OPERATED THRUST REVERSERS, FLAPS AND SPOILERS. PERFORMED A SATISFACORY FUEL CROSS FLOW AND BOOST PUMP CHECKS, REFERENCE MM 31-51-01 AND AFM.
